Alert archive / Arkansas / Flash Flood Warnings in 2006

Flash Flood Warning 41, NWS Memphis, TN

September 23, 20064 counties in Arkansas; Dunklin County, Missouri

NWS Memphis, TN issued this flash flood warning at Sep 23, 2006, 12:52 PM CDT for 4 counties in Arkansas; Dunklin County, Missouri. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 23, 2006, 12:52 PM CDT (17:52 UTC)
Expired
Sep 23, 2006, 4:00 PM CDT
In force
3 hr
Issued by
NWS Memphis, TN
Area
Counties, with a storm outline in the text

Counties Clay County, AR, Greene County, AR, Lawrence County, AR, Randolph County, AR, Dunklin County, MO

The radar

The Memphis radar (KNQA), 130 km from the middle of the area, began a volume at 17:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 5.9 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2006-09-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1990 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2006-09-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 328 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1990 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
822 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
328 m²/s²
0-3 km storm-relative helicity
361 m²/s²
Significant tornado parameter
3.5
Supercell composite
15.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMEG 231758
FFWMEG
ARC021-055-075-121-MOC069-232100-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1252 PM CDT SAT SEP 23 2006

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CLAY COUNTY IN EASTERN ARKANSAS
  GREENE COUNTY IN EASTERN ARKANSAS
  LAWRENCE COUNTY IN EASTERN ARKANSAS
  RANDOLPH COUNTY IN EASTERN ARKANSAS
  DUNKLIN COUNTY IN SOUTHEAST MISSOURI

* UNTIL 400 PM CDT

* AT 1255 PM CDT...LAW ENFORCEMENT CONTINUES TO REPORT SEVERE        
  FLOODING PROBLEMS ACROSS PORTIONS OF THE WARNED AREA. RAINFALL     
  ACCUMULATIONS IN EXCESS OF 6 INCHES...WITH LOCALLY HIGHER TOTALS   
  OF NEAR 12 INCHES...HAS RESULTED IN MANY ROADS BECOMING IMPASSABLE 
  AND MANY BUILDINGS BEING FLOODED. ADDITIONAL LIGHT TO MODERATE     
  RAINFALL WILL ONLY TO SERVE TO EXACERBATE THE CURRENT FLOODING     
  SITUATION. RANDOLPH COUNTY CENTRAL DISPATCH CONTINUES TO           
  DISCOURAGE TRAVEL ACROSS THE COUNTY.  

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MALDEN...
  HOLCOMB...GLENNONVILLE...CLARKTON...CAMPBELL...SUCCESS...ST.
  FRANCIS...REYNO...RECTOR...RAVENDEN SPRINGS...RAVENDEN...POLLARD...
  POCAHONTAS...PIGGOTT...PEACH ORCHARD...OKEAN...MCDOUGAL...
  MAYNARD...MARMADUKE...LAFE...KNOBEL...IMBODEN...HICKORIA...
  GREENWAY...EVENING STAR...DELAPLAINE...DATTO...DALTON...CORNING...
  COLLEGE CITY...BIGGERS...BEECH GROVE...ATTICA AND ANNIEVILLE

.DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE FLOODING THAT IS OCCURRING IS VERY SERIOUS TURN 
AROUND, DONT DROWN

LAT...LON 3640 8996 3628 8995 3611 9073 3611 9136
      3632 9135 3650 9137 3650 9053 3650 9024
      3662 9017 3663 8997

$$
1 follow-up statement
000 
WGUS74 KMEG 232055
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
354 PM CDT SAT SEP 23 2006

ARC021-055-075-121-MOC069-232104-
CLAY AR-RANDOLPH AR-GREENE AR-LAWRENCE AR-DUNKLIN MO-
354 PM CDT SAT SEP 23 2006

...THE FLASH FLOOD WARNING WILL EXPIRE AT 400 PM CDT FOR DUNKLIN...
LAWRENCE...GREENE...RANDOLPH AND CLAY COUNTIES...

THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED OR
EXITED THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN ALLOWED
TO EXPIRE.

HIGH WATER DUE TO FLOODED RIVERS...CREEKS...AND STREAMS WILL STILL 
BE SLOW TO RECEDE IN SOME AREAS. THEREFORE...DRIVERS MAY STILL 
ENCOUNTER WATER ON SOME ROADS. NEVER ATTEMPT TO CROSS A FLOODED 
ROADWAY. HOWEVER...THE THREAT FOR ADDITIONAL FLASH FLOODING DUE TO 
RAINFALL HAS ENDED.

LAT...LON 3640 8996 3628 8995 3611 9073 3611 9136
      3632 9135 3650 9137 3650 9053 3650 9024
      3662 9017 3663 8997

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Sep 23, 10:25 AM CDT, 2 hours 27 minutes earlier.

Area forecast discussion, Sep 23, 10:25 AM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1025 AM CDT SAT SEP 23 2006

.DISCUSSION...

SEVERE WEATHER DAY TWO IS UNFOLDING WITH A FRONTAL LINE EXTENDING
FROM NORTHEAST TEXAS TO SOUTHERN ILLINOIS.  THE MID SOUTH IS UNDER A
MODERATE RISK OF SEVERE WEATHER.  DAMAGING WINDS WILL BE THE MAIN
THREAT ALONG THE FRONTAL LINE...WHILE TORNADOES WILL BE POSSIBLE
WITH CELLS WHICH DEVELOP OUT AHEAD OF THE LINE.  FLASH FLOODING WILL
CONTINUE TO BE A CONCERN AS CELLS TRAIN ALONG THE LINE.  THE
CONVECTIVE QPF POTENTIAL WITH THE LINE IS 2 TO 4 INCHES...ALTHOUGH
HIGHER AMOUNTS WILL BE POSSIBLE.  THE CURRENT FLOOD AND TORNADO
WATCHES IN EFFECT FOR NORTHERN AND WESTERN PORTIONS OF THE CWA LOOK
GOOD...ALTHOUGH LATER UPDATES CAN BE EXPECTED AS THE FRONTAL LINE
PROGRESSES TO THE SOUTH AND EAST.

THE NAM/GFS PUSH THE COLD FRONT OUT OF THE CWA AROUND MIDDAY ON
SUNDAY.  A COOLER AND MUCH DRIER AIRMASS MOVES INTO THE REGION.

.PREVIOUS DISCUSSION /ISSUED AT 346 AM CST/...

ACTIVE WEATHER CONTINUES EARLY THIS MORNING ACROSS THE
MID-SOUTH...AND WILL CONTINUE INTO TONIGHT. FLOODING IS THE MAIN
CONCERN AT THE MOMENT...BUT THE SEVERE WEATHER THREAT ALSO
PERSISTS THROUGH TONIGHT. TRAINING THUNDERSTORMS IN A BAND HAVE
AFFECTED LOCATIONS FROM PARTS OF NORTHEAST AR ACROSS THE MISSOURI
BOOTHEEL INTO PARTS OF NORTHWEST TN OVERNIGHT. RADARS INDICATE A
MAXIMUM OF 12 TO 15 INCHES OF RAIN HAVE OCCURRED FROM RANDOLPH TO
CLAY COUNTY THE LAST COUPLE OF DAYS...ALTHOUGH HAVE NOT RECEIVED
ANY GROUND TRUTH RAIN MEASUREMENTS TO VERIFY THIS. HOWEVER...WE ARE
BEGINNING TO RECEIVE REPORTS OF WATER GETTING INTO HOUSES. WITH
MORE HEAVY RAIN FORECAST...A FLOOD WATCH HAS BEEN ISSUED FOR PARTS
OF NORTHEAST AR...THE MO BOOTHEEL...INTO NORTHWEST TN THROUGH
TONIGHT.

A VERY GOOD WEST TO EAST THERMAL BOUNDARY HAS SET UP ACROSS
NORTHERN PARTS OF THE MID-SOUTH. WITH SOUTHWEST FLOW
ALOFT...THUNDERSTORMS HAVE CONTINUOUSLY TRAINED ACROSS THIS AREA
SINCE YESTERDAY EVENING. IT MAY BE LATER THIS MORNING BEFORE THIS
BAND OF RAIN DIMINISHES OR PUSHES NORTH. STRONG SOUTH WINDS ARE
FEEDING LOWER TO MID 70S DEWPOINT AIR INTO THIS AREA. PRECIPITABLE
WATER VALUES ARE OVER 2 INCHES.

MEANWHILE...THE SEVERE WEATHER THREAT ALONG WITH MORE HEAVY RAIN
STILL EXIST ACROSS THE ENTIRE MID-SOUTH INTO TONIGHT WITH THE
APPROACH OF A COLD FRONT FROM THE WEST. SURFACE LOW PRESSURE OVER OK
WILL LIFT TO THE NORTHEAST TODAY WITH AN ASSOCIATED COLD FRONT
MOVING TOWARD THE MID-SOUTH. THE FRONT WILL MOVE INTO THE MID-SOUTH
THIS AFTERNOON AND THROUGH THE AREA TONIGHT AND EARLY SUNDAY. A
SQUALL LINE IS EXPECTED TO DEVELOP AHEAD OF THE FRONT BY LATE THIS
AFTERNOON AND MOVE THROUGH THE MID-SOUTH. WITH HIGH WIND SHEAR AND
MLCAPES FORECAST TO CLIMB TO BETWEEN 3500 AND 4000 J/KG...THE SQUALL
LINE WILL PROBABLY CONTAIN SEVERE THUNDERSTORMS. IN
ADDITION...SEVERE THUNDERSTORMS ARE POSSIBLE DURING THE DAY AHEAD OF
THE SQUALL LINE / COLD FRONT DUE TO DAYTIME HEATING AND WARM AIR
ADVECTION. TORNADOES...DAMAGING WINDS...AND LARGE HAIL ARE ALL
POSSIBLE. THE SHEAR DOES BECOME MORE UNI-DIRECTIONAL DURING THE DAY
POSSIBLY REDUCING THE THREAT FROM TORNADOES BY THE TIME THE SQUALL
LINE ARRIVES. HOWEVER...EVEN WITH THE SQUALL LINE...ISOLATED
TORNADOES CAN NOT BE RULED OUT.

THE FRONT WILL MOVE SOUTHEAST OF THE MID-SOUTH SUNDAY MORNING
FOLLOWED BY DRIER AND COOLER AIR. LATEST MODELS INDICATE THE NEXT
FRONT AND CHANCE OF SHOWERS AND THUNDERSTORMS WILL ARRIVE WEDNESDAY
NIGHT AND THURSDAY...ABOUT AS INDICATED IN OUR PRESENT FORECAST /
GRIDS. ATTM...DYNAMICS / MOISTURE WITH THIS FRONT APPEAR TO BE MUCH
LESS THAN TODAYS FRONT. HOWEVER...THE FRONT TOWARDS THE MIDDLE OF
NEXT WEEK IS FORECAST TO BE FOLLOWED BY UNSEASONABLY COOL AIR. THE
GFS SHOWS THE ZERO DEGREE ISOTHERM AT 850 MB NEAR THE NORTHEAST TIP
OF THE MID-SOUTH 12Z FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  88  62  75  55 /  70  80  20  10
MKL  87  62  74  51 /  70  80  30  10
JBR  85  59  72  51 /  80  60  20  10
TUP  89  70  77  54 /  50  80  50  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLOOD WATCH THROUGH LATE TONIGHT FOR CLAY-CRAIGHEAD-GREENE-
     LAWRENCE-MISSISSIPPI-POINSETT-RANDOLPH.

MO...FLOOD WATCH THROUGH LATE TONIGHT FOR DUNKLIN-PEMISCOT.

MS...NONE.
TN...FLOOD WATCH THROUGH LATE TONIGHT FOR CARROLL-CROCKETT-DYER-
     GIBSON-HENRY-LAKE-LAUDERDALE-OBION-WEAKLEY.

&&

JCL/RJO
Hazardous weather outlook, Sep 23, 10:45 AM CDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
1045 AM CDT SAT SEP 23 2006

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-241745-
ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-
MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
1045 AM CDT SAT SEP 23 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE WEATHER TODAY INTO TONIGHT
ACROSS MOST OF THE MID SOUTH. DAMAGING WINDS WILL BE THE PRIMARY
THREAT ALONG A COLD FRONT WHICH STRETCHED FROM NORTHEAST TEXAS TO
SOUTHERN ILLINOIS AT 1030 AM CDT. THUNDERSTORM CELLS WHICH DEVELOP
TO THE SOUTH AND EAST OF THE FRONT WILL BE CAPABLE OF PRODUCING
TORNADOES. PLEASE REFER TO ACTIVE LOCAL SEVERE WEATHER WATCHES
AND WARNINGS FOR ADDITIONAL DETAILS.

THERE IS ALSO FLASH FLOODING HAZARD TODAY AND TONIGHT IN THE MID
SOUTH DUE TO THUNDERSTORMS WITH HEAVY RAIN REPEATEDLY MOVING OVER
LOCATIONS AS THE COLD FRONT MOVES SLOWLY TO THE SOUTH AND EAST.
RAINFALL ACCUMULATIONS OF 2 TO 4 INCHES ARE LIKELY ALONG AND NEAR
THE FRONT...ALTHOUGH HIGHER AMOUNTS ARE POSSIBLE. PLEASE REFER TO
ACTIVE LOCAL FLOOD WATCHES AND WARNINGS FOR ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A COLD FRONT WILL MOVE THROUGH NORTHEAST MISSISSIPPI EARLY SUNDAY MORNING.
A LINE OF THUNDERSTORMS...A FEW POSSIBLY SEVERE WILL OCCUR AHEAD
OF THE FRONT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG
AND SOUTHEAST OF THE LINE FROM NEAR COFFEEVILLE TO IUKA. THE MAIN
THREATS WILL BE DAMAGING WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TODAY INTO EARLY SUNDAY MORNING.

OKULSKI

In the hours before

Local storm report, Sep 23, 11:16 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1116 AM CDT SAT SEP 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     TSTM WND DMG     DALTON                  36.42N 91.15W
09/22/2006                   RANDOLPH           AR   LAW ENFORCEMENT

            SEVERAL TREES DOWN IN DALTON

0354 PM     HAIL             DALTON                  36.42N 91.15W
09/22/2006  M0.88 INCH       RANDOLPH           AR   LAW ENFORCEMENT

            NICKEL SIZE HAIL IN DALTON

0400 PM     HAIL             W RAVENDEN              36.24N 91.25W
09/22/2006  E1.00 INCH       LAWRENCE           AR   PUBLIC

            HAIL REPORTED FROM JUST WEST OF RAVENDEN INTO RAVENDEN.
            PEA SIZED TO QUARTER HAIL.

0410 PM     TSTM WND DMG     POCAHONTAS              36.26N 90.97W
09/22/2006                   RANDOLPH           AR   LAW ENFORCEMENT

            MANY TREES DOWN IN POCAHONTAS.

0410 PM     HAIL             POCAHONTAS              36.26N 90.97W
09/22/2006  M0.88 INCH       RANDOLPH           AR   LAW ENFORCEMENT

            NICKEL SIZED HAIL IN POCAHONTAS

0415 PM     TSTM WND DMG     POCAHONTAS              36.26N 90.97W
09/22/2006                   RANDOLPH           AR   LAW ENFORCEMENT

            MANY TREES REPORTED DOWN ACROSS THE ENTIRE COUNTY OF
            RANDOLPH

0430 PM     HAIL             CORNING                 36.41N 90.59W
09/22/2006  M1.00 INCH       CLAY               AR   TRAINED SPOTTER

            ONE INCH HAIL IN CORNING

0430 PM     TSTM WND DMG     CORNING                 36.41N 90.59W
09/22/2006                   CLAY               AR   TRAINED SPOTTER

            SEVERAL TREES DOWN IN CORNING. ESTIMATED WIND SPEED WAS
            80 TO 85 MPH.

0452 PM     TSTM WND DMG     BIGGERS                 36.33N 90.81W
09/22/2006                   RANDOLPH           AR   EMERGENCY MNGR

            TREES AND POWER LINES DOWN

0452 PM     TSTM WND DMG     REYNO                   36.36N 90.76W
09/22/2006                   CLAY               AR   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES DOWN

0500 PM     TSTM WND DMG     N MALDEN                36.58N 89.98W
09/22/2006                   DUNKLIN            MO   BROADCAST MEDIA

            TREES DOWN ONE TREE WAS 3 FEET IN DIAMETER. A FEW ROOFS
            OF RESIDENCES BLOWN OFF.

0514 PM     TORNADO          KNOBEL                  36.32N 90.60W
09/22/2006                   CLAY               AR   LAW ENFORCEMENT

            TORNADO ON THE GROUND REPORTED BY OFFICER...WELL SOUTH OF
            THE TOWN OF CORNING NEAR KNOBEL.

0521 PM     HAIL             PIGGOTT                 36.38N 90.20W
09/22/2006  M1.75 INCH       CLAY               AR   TRAINED SPOTTER

            GOLFBALL SIZED HAIL NEAR THE INTERSECTION OF HIGHWAYS 90
            AND 135

0544 PM     TORNADO          NIMMONS                 36.31N 90.09W
09/22/2006                   CLAY               AR   BROADCAST MEDIA

            TORNADO ON GROUND

0545 PM     TORNADO          1 W KENNETT             36.24N 90.07W
09/22/2006                   DUNKLIN            MO   LAW ENFORCEMENT

            TORNADO ON GROUND AT RIVER BRIDGE AT HWY 84

0637 PM     TORNADO          TIPTONVILLE             36.38N 89.47W
09/22/2006                   LAKE               TN   LAW ENFORCEMENT

            TORNADO IN TOWN OF TIPTONVILLE ACROSS STREET FROM FIRE
            DEPARTMENT...SEVERAL TREES DOWN AND TRASH CANS SCATTERED

0700 PM     TORNADO          RAVENDEN                36.24N 91.25W
09/22/2006                   LAWRENCE           AR   BROADCAST MEDIA

            TORNADO ON GROUND BY KAIT STORM CHASE TEAM

0708 PM     HAIL             5 W UNION CITY          36.42N 89.14W
09/22/2006  M0.50 INCH       OBION              TN   EMERGENCY MNGR

            HAIL FROM 1/4 TO 1/2 INCH REPORTED ALONG HWY 22.

0714 PM     TSTM WND DMG     5 W UNION CITY          36.42N 89.14W
09/22/2006                   OBION              TN   EMERGENCY MNGR

            SEVERAL TREES DOWN ALONG HWY 22

0735 PM     TORNADO          5 W POCAHONTAS          36.26N 91.06W
09/22/2006                   RANDOLPH           AR   CO-OP OBSERVER

            VALLEY CHAPEL ROAD 5 TO 7 MILES WEST OF
            POCAHONTAS.CONFIRMED BY LAW ENFORCEMENT.

0752 PM     TORNADO          MAYNARD                 36.42N 90.90W
09/22/2006                   RANDOLPH           AR   LAW ENFORCEMENT

            TORNADO REPORTED NEAR TOWNS OF WARM SPRINGS AND MAYNARD

1000 PM     HAIL             RAVENDEN SPRINGS        36.31N 91.22W
09/22/2006  M1.00 INCH       RANDOLPH           AR   EMERGENCY MNGR

            QUARTER SIZED HAIL IN TOWN OF RAVENDEN SPRINGS.

1000 PM     FUNNEL CLOUD     RAVENDEN SPRINGS        36.31N 91.22W
09/22/2006                   RANDOLPH           AR   EMERGENCY MNGR

            FUNNEL CLOUD OVER RAVENDEN SPRINGS

1015 PM     FLASH FLOOD      HOLCOMB                 36.40N 90.02W
09/22/2006                   DUNKLIN            MO   LAW ENFORCEMENT

            SOME ROADS FLOODED OVER THE NORTHERN HALF OF DUNKLIN
            COUNTY. ALONG WITH HWY 25 AND SOME SECONDARY ROADS
            FLOODED.

1015 PM     TSTM WND DMG     HOLCOMB                 36.40N 90.02W
09/22/2006                   DUNKLIN            MO   AMATEUR RADIO

            TREES DOWN AND POWER OUTAGES OVER NORTHERN HALF OF
            DUNKLIN COUNTY.

0225 AM     FLASH FLOOD      GREENWAY                36.34N 90.22W
09/23/2006                   CLAY               AR   EMERGENCY MNGR

            WATER 6 INCHES DEEP COVERING HWY 49 NORTH OF GREENWAY.
            COUNTY ROADS AND HOMES FLOODED COUNTYWIDE

0225 AM     FLASH FLOOD      PIGGOTT                 36.38N 90.20W
09/23/2006                   CLAY               AR   EMERGENCY MNGR

            MOST OF CLAY COUNTY ARKANSAS DEALING WITH FLOODING. TOWNS
            OF PIGGOTT AND GREENWAY AND POLLARD ESPECIALLY HIT HARD.
            HWY 49 NORTH OF GREENWAY COMPLETELY SUBMERSED. WATER 6
            INCHES DEEP. COUNTY ROADS FLOODED. A NUMBER OF HOMES
            FLOODED.

0310 AM     FLASH FLOOD      MAYNARD                 36.42N 90.90W
09/23/2006                   RANDOLPH           AR   LAW ENFORCEMENT

            MAJOR FLOODING OVER NORTHERN SECTIONS OF RANDOLPH COUNTY.
            WATER 1 FOOT DEEP AT INTERSECTION OF HWY 90 AND 251.
            HOMES FLOODING ALONG HWY 115 IN MAYNARD

0310 AM     FLASH FLOOD      MAYNARD                 36.42N 90.90W
09/23/2006                   RANDOLPH           AR   LAW ENFORCEMENT

            HWY 115 IN MAYNARD...WATER ENTERING INTO HOUSES. PORCHES
            BEING RIPPED FROM HOUSES BY FLOOD WATERS.

0310 AM     FLASH FLOOD      5 NW MAYNARD            36.47N 90.97W
09/23/2006                   RANDOLPH           AR   EMERGENCY MNGR

            8 TO 12 INCHES OF RAIN COVERING THE INTERSECTION OF
            HIGHWAYS 90/251

0500 AM     FLASH FLOOD      N TIPTONVILLE           36.38N 89.47W
09/23/2006                   LAKE               TN   LAW ENFORCEMENT

            WATER COVERING SEVERAL ROADWAYS IN NORTH PORTION OF LAKE
            COUNTY.

0515 AM     FLASH FLOOD      PORTAGEVILLE            36.43N 89.70W
09/23/2006                   PEMISCOT           MO   AMATEUR RADIO

            WATER ENTERING HOMES AND BUILDINGS. HOMES EVACUATED.

0545 AM     FLASH FLOOD      UNION CITY              36.42N 89.05W
09/23/2006                   OBION              TN   EMERGENCY MNGR

            FLOOD IN LOW-LYING AREAS AND CITY PARK UNDER 3.5 FEET OF
            WATER.

0700 AM     FLASH FLOOD      MALDEN                  36.58N 89.98W
09/23/2006                   DUNKLIN            MO   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL OF 8.16 INCHES IN MALDEN

0850 AM     FLASH FLOOD      RAVENDEN                36.24N 91.25W
09/23/2006                   LAWRENCE           AR   LAW ENFORCEMENT

            PEOPLE RESCUED IN RAVENDEN DUE TO SPRING RIVER RISING
            RAPIDLY

0900 AM     FLASH FLOOD      DELAPLAINE              36.23N 90.73W
09/23/2006                   GREENE             AR   LAW ENFORCEMENT

            WATER COVERING COUNTY ROAD 111

0905 AM     FLASH FLOOD      CORNING                 36.41N 90.59W
09/23/2006                   CLAY               AR   LAW ENFORCEMENT

            SEVERAL COUNTY ROADS UNDER WATER. WATER COVERING ROADS
            AND ENTERING HOUSES IN CORNING.

0915 AM     FLASH FLOOD      MAYNARD                 36.42N 90.90W
09/23/2006                   RANDOLPH           AR   LAW ENFORCEMENT

            ALL MAJOR HIGHWAYS IN AND OUT OF MAYNARD ALL FLOODED AND
            SHUT DOWN. WATER RESCUES IN MAYNARD AS WELL.

&&

TAB

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 22, 7:23 PM CDTFlash Flood WarningMEGRandolph6 hr
Sep 22, 7:31 PM CDTSevere Thunderstorm WarningMEGClay, Randolph44 min
Sep 22, 7:37 PM CDTTornado WarningMEGRandolph23 min
Sep 22, 7:46 PM CDTTornado WarningMEGClay44 min
Sep 22, 8:15 PM CDTTornado WarningMEGLawrence, Randolph45 min
Sep 22, 8:23 PM CDTFlash Flood WarningMEGClay6 hr
Sep 22, 8:36 PM CDTSevere Thunderstorm WarningMEGClay24 min
Sep 22, 8:59 PM CDTSevere Thunderstorm WarningMEGClay, Greene46 min
Sep 22, 9:07 PM CDTTornado WarningMEGGreene38 min
Sep 22, 9:12 PM CDTSevere Thunderstorm WarningMEGRandolph33 min
Sep 22, 9:29 PM CDTTornado WarningMEGClay, Randolph46 min
Sep 22, 10:06 PM CDTTornado WarningMEGClay, Greene, Randolph54 min
Sep 23, 1:25 AM CDTFlash Flood WarningMEGRandolph3 hr
Sep 23, 2:23 AM CDTFlash Flood WarningMEGClay, Randolph5 hr
Sep 23, 3:11 AM CDTFlood WatchMEGClay, Craighead, Greene, Lawrence, Mississippi, Poinsett and 1 more11 hr
Sep 23, 7:00 AM CDTFlash Flood WarningMEGClay, Randolph6 hr
Sep 23, 7:23 AM CDTFlash Flood WarningMEGGreene, Lawrence6 hr
Sep 22, 8:12 PM CDTTornado WarningMEGDunklin33 min
Sep 22, 9:18 PM CDTFlash Flood WarningMEGDunklin6 hr
Sep 22, 10:45 PM CDTSevere Thunderstorm WarningMEGPemiscot26 min
Sep 23, 3:59 AM CDTFlash Flood WarningMEGPemiscot4 hr
Sep 23, 7:38 AM CDTFlash Flood WarningMEGPemiscot5 hr

Nearby

Flash Flood Warnings in Arkansas, 2006Flash Flood Warnings in Missouri, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.